Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 59, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 26, 2021, 5:26 PM EDT for 5 counties in Maryland. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 5:26 PM EDT (21:26 UTC)
- Expired
- May 26, 2021, 6:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Baltimore County, MD, City of Baltimore, MD, Harford County, MD, Howard County, MD
The radar
The Sterling radar (KLWX), 91 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:26 PM EDT | TSTM WND DMG | 1 Ssw Woodlawn, MD | TREE BLEW DOWN ONTO ONE LANE OF US 40 NEAR NUWOOD DRIVE. |
| May 26, 5:54 PM EDT | TSTM WND DMG | 1 Ssw Linthicum, MD | TREE BLEW DOWN ON MD 295 SOUTH AT RIDGE ROAD. |
| May 26, 6:03 PM EDT | TSTM WND DMG | 1 Nnw Glen Burnie, MD | TREE FELL ACROSS ROADWAY ON FURNACE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
819
WUUS51 KLWX 262126
SVRLWX
MDC003-005-025-027-510-262215-
/O.NEW.KLWX.SV.W.0059.210526T2126Z-210526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
526 PM EDT Wed May 26 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Baltimore City in northern Maryland...
Northern Anne Arundel County in central Maryland...
Northeastern Howard County in central Maryland...
South central Harford County in northern Maryland...
Southern Baltimore County in northern Maryland...
* Until 615 PM EDT.
* At 526 PM EDT, severe thunderstorms were located along a line
extending from near Ellicott City to Columbia to near Fairland,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Baltimore, Columbia, Severn, Pikesville, Middle River, Elkridge,
Riviera Beach, Baltimore-Washington Airport, Fort Smallwood State
Park, Sillery Bay, Bodkin Point, Millers Island, North Point State
Park, Sparrows Point, Pinehurst, Back River, Historic Ellicott
City, Glen Burnie, Ellicott City and Dundalk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 7637 3932 7623 3929 7627 3930 7630
3931 7629 3933 7631 3918 7644 3920 7650
3914 7641 3909 7642 3903 7675 3923 7675
3922 7695 3926 7698 3937 7672
TIME...MOT...LOC 2126Z 259DEG 29KT 3924 7694 3918 7685 3912 7692
HAIL...<.75IN
WIND...60MPH
$$
DHOF3 follow-up statements
454
WWUS51 KLWX 262145
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
545 PM EDT Wed May 26 2021
MDC003-005-025-027-510-262215-
/O.CON.KLWX.SV.W.0059.000000T0000Z-210526T2215Z/
Baltimore City MD-Anne Arundel MD-Howard MD-Harford MD-Baltimore MD-
545 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN ANNE ARUNDEL...SOUTHEASTERN HOWARD...SOUTH CENTRAL
HARFORD AND SOUTHEASTERN BALTIMORE COUNTIES AND BALTIMORE CITY...
At 545 PM EDT, severe thunderstorms were located along a line
extending from Catonsville to Pumphrey to near Severn, moving east at
35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Baltimore, Severn, Pikesville, Middle River, Elkridge, Riviera Beach,
Baltimore-Washington Airport, Fort Smallwood State Park, Sillery Bay,
Bodkin Point, Millers Island, North Point State Park, Sparrows Point,
Pinehurst, Back River, Glen Burnie, Dundalk, Towson, Catonsville and
Essex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 7637 3932 7623 3929 7627 3930 7630
3931 7629 3933 7631 3918 7644 3920 7650
3914 7641 3909 7642 3903 7675 3923 7675
3937 7672
TIME...MOT...LOC 2145Z 259DEG 29KT 3927 7675 3921 7666 3915 7673
HAIL...<.75IN
WIND...60MPH
$$
DHOF074
WWUS51 KLWX 262154
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
554 PM EDT Wed May 26 2021
MDC003-005-025-027-510-262215-
/O.CON.KLWX.SV.W.0059.000000T0000Z-210526T2215Z/
Baltimore City MD-Anne Arundel MD-Howard MD-Harford MD-Baltimore MD-
554 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN ANNE ARUNDEL...SOUTHEASTERN HOWARD...SOUTH CENTRAL
HARFORD AND SOUTHEASTERN BALTIMORE COUNTIES AND SOUTHERN BALTIMORE
CITY...
At 554 PM EDT, severe thunderstorms were located along a line
extending from near Catonsville to Brooklyn Park to
Baltimore-Washington Airport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Baltimore, Severn, Middle River, Elkridge, Riviera Beach,
Baltimore-Washington Airport, Fort Smallwood State Park, Bodkin
Point, Millers Island, North Point State Park, Sparrows Point, Back
River, Pinehurst, Glen Burnie, Dundalk, Catonsville, Essex, Severna
Park, Odenton and Perry Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 7637 3932 7623 3929 7627 3930 7630
3931 7629 3933 7631 3932 7631 3918 7644
3920 7650 3914 7641 3909 7642 3909 7675
3923 7675
TIME...MOT...LOC 2154Z 270DEG 29KT 3928 7670 3922 7661 3916 7668
HAIL...1.00IN
WIND...60MPH
$$
DHOF348
WWUS51 KLWX 262205
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
605 PM EDT Wed May 26 2021
MDC025-027-262215-
/O.CAN.KLWX.SV.W.0059.000000T0000Z-210526T2215Z/
Howard MD-Harford MD-
605 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND SOUTH
CENTRAL HARFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and northern Maryland.
LAT...LON 3932 7623 3929 7627 3930 7628 3930 7633
3929 7634 3918 7644 3920 7650 3914 7641
3909 7642 3913 7664 3921 7669 3929 7644
3931 7633 3931 7628
TIME...MOT...LOC 2205Z 270DEG 29KT 3929 7661 3923 7652 3917 7659
$$
MDC003-005-510-262215-
/O.CON.KLWX.SV.W.0059.000000T0000Z-210526T2215Z/
Baltimore City MD-Anne Arundel MD-Baltimore MD-
605 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN ANNE ARUNDEL AND SOUTHEASTERN BALTIMORE COUNTIES AND
SOUTHEASTERN BALTIMORE CITY...
At 605 PM EDT, severe thunderstorms were located along a line
extending from Baltimore to near Sparrows Point to Glen Burnie,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Baltimore, Severn, Riviera Beach, North Point State Park, Sparrows
Point, Fort Smallwood State Park, Bodkin Point, Back River, Millers
Island, Glen Burnie, Dundalk, Essex, Pasadena, Lake Shore, Ferndale,
Brooklyn Park, Bowleys Quarters, Green Haven, Pumphrey and South
Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3932 7623 3929 7627 3930 7628 3930 7633
3929 7634 3918 7644 3920 7650 3914 7641
3909 7642 3913 7664 3921 7669 3929 7644
3931 7633 3931 7628
TIME...MOT...LOC 2205Z 270DEG 29KT 3929 7661 3923 7652 3917 7659
HAIL...<.75IN
WIND...60MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:46 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 26, 3:46 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
346 PM EDT Wed May 26 2021
.SYNOPSIS...
High pressure over the western Atlantic will give way to an
approaching trough through this evening, with a cold front pushing
through the region late tonight. Weak high pressure will build into
the area Thursday, followed by an area of low pressure poised to
cross the region Friday into Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
High pressure remains situated over the western Atlantic this
afternoon as a cold front bisects the Great Lakes. Locally,
southerly breezes have helped usher in quite a moist airmass the
past 24 hours, with dewpoints in the mid to upper 60s, with
lower 70s more prevalent along and east of the I-95 corridor.
Skies have favored partly to mostly sunny, allowing for ample
insolation and rising temperatures well into the 80s to low 90s.
Combining this heat and humidity, heat indices are hovering in
the low to middle 90s for much of the CWA.
Upper trough over the Great Lakes will shift eastward this afternoon
and evening as the surface cold front nudges along with it. With the
above airmass in place, scattered showers and thunderstorms have
developed along and west of the Blue Ridge Mountains. Given the very
moist airmass, strong surface heating, and projected falling
heights, the risk for strong to severe storms is in play this
afternoon and evening for the entire area. Latest mesoanalysis
highlights 1500-2500 J/kg of SBCAPE, steep low level lapse rates,
and decent DCAPE on the order of ~1000 J/kg lurking east of the Blue
Ridge Mountains and into the metros. Given the current
radar/satellite trends and the ingredients above, a Severe
Thunderstorm Watch has been issued for the entire area until 10PM
this evening. The primary risks will be damaging wind gusts in
excess of 60 mph and isolated quarter sized hail. As the activity
progresses further east of the mountains late this afternoon
and evening, storms may take on a more organized linear feature
near and east of the Baltimore/Washington metro areas.
The strong to severe storms are now tracking along the Blue Ridge
Mountains, with the expectation of reaching the metro areas after
4pm and lingering into the early evening hours. A secondary line of
showers and isolated storms are possible well into the evening hours
as the front nears, but with the loss of daytime heating, the severe
threat should be waning with this activity. Clouds will linger
overnight as precip comes to an end by midnight, and temperatures
hold in the 60s to near 70 degrees. Some patchy fog is possible
overnight for areas that see rainfall as dewpoints remain
elevated in the 60s.
&&
.SHORT TERM /THURSDAY MORNING THROUGH FRIDAY NIGHT/...
In the wake of the frontal passage tonight into early Thursday
morning, winds will turn out of the west northwest, delivering a
drier airmass into the region. The front will stall to our
south across southern Virginia and northern North Carolina, as
high pressure builds into the region and delivers a dry
forecast. Temperatures will remain above normal under plentiful
sunshine, with highs topping out in the 80s for most, 70s in the
mountains. Ridge axis aligns overhead Thursday night with
continued dry conditions and cooler temperatures in the 50s to
middle 60s. Clouds will increase throughout the night as we warm
advect aloft ahead of low pressure approaching the Ohio Valley.
After a brief lull in the action, Friday may start off dry, but the
second half of the day will turn wet. An upper trough currently
moving through Idaho will eventually bring cool and unsettled
conditions by late afternoon and through the night.
Where this stalled boundary sets up is somewhat uncertain which
leads to a complicated temperature forecast. North of the frontal
zone it is forecast to be in the mid/upper 60s with precipitable
water values around 0.75 inches. To the south, low 80s are possible
along with nearly double the atmospheric moisture content. The
heaviest rains come in Friday evening, continuing into early
portions of the night. Through Saturday morning, 0.50 to 1.25 inches
of rain is expected with locally higher amounts over areas of
upslope flow across western Maryland and the eastern West Virginia
panhandle. The current Weather Prediction Center outlook places much
of the area in a Marginal Risk for flash flooding. Given how dry it
has been, this will likely be more beneficial rainfall than anything.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Chance of rain showers will linger most of the day Saturday as a low
pressure system gradually departs to the east. Cooler and drier air
will push into the region Saturday night through Tuesday as an area
of high pressure builds to the northeast and then southward. Cooler
than average temperatures expected Saturday and Sunday. More normal
temperatures will ensue on Monday. Above average temperatures return
on Tuesday.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Scattered showers and thunderstorms will cross the terminals this
afternoon and evening, some of which may contain wind gusts in
excess of 60 mph and isolated quarter sized hail. Brief periods of
MVFR/IFR conditions may result in the stronger activity, as winds
favor a south southwesterly trajectory at around 10 knots or less.
A cold front will cross the terminals overnight, turning winds light
out of the northwest as drier conditions and VFR prevails. Weak high
pressure will build over the region Thursday and Thursday night as
the aforementioned front stalls to our south. Winds will turn from
the northwest to northeast during this period, but remain at less
than 10 knots. Low pressure will track along the frontal boundary
lingering nearby the second half of Friday through Friday night,
resulting in increase rain chances and the likelihood of sub VFR
conditions as winds remain on an easterly trajectory at around 10
knots or less.
MVFR to IFR conditions possible Saturday into Saturday evening due
to rain showers on the backside of a low pressure system. VFR
conditions will ensue overnight Saturday through Sunday night. Winds
northeast 10 knots gusts 15 to 20 knots Saturday. Winds northeast
becoming north 5 to 10 knots Saturday night into Sunday. Winds north
around 5 knots Sunday night.
&&
.MARINE...
An approaching upper trough and surface cold front will spark
scattered showers and thunderstorms over the marine district late
this afternoon and evening. Some of these storms may produce
damaging wind gusts and isolated quarter sized hail, necessitating
the need for Special Marine Warnings.
Behind the frontal passage overnight, winds will turn out of the
northwest, but remain at 10 knots or less through Thursday as weak
high pressure nudges into the region. Winds will turn more onshore
Thursday night through Friday night, but remaining sub Advisory
levels. Low pressure will track into the area later Friday and
Friday night, bringing widespread precipitation and potential of
reduced visibilities on the waterways.
Small craft advisories likely on Saturday. Winds northeast 10 to 15
knots gusts 20 knots. Small craft possible Saturday night. Winds
around 10 knots with gusts up to 18 knots. No marine hazards
expected Sunday and Sunday night.
&&
.TIDES/COASTAL FLOODING...
A cold front will cross the area overnight, turning winds out of the
northwest, delivering falling tidal anomalies through the day on
Thursday. Winds will turn onshore Thursday night and remain so into
the first half of the weekend, which may result in anomalies
increasing once again and a renewed threat for tidal flooding.
&&
.CLIMATE...
Record highs and record warm lows for Wednesday.
Date\Site DCA BWI IAD MRB
Wed 5/26 96 74 94 74 92 71 96 69
1880 1991 1914 1880 2007 2018 1914 2018
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ534-
543.
&&
SYNOPSIS...BKF
NEAR TERM...BKF
SHORT TERM...BKF/BRO
LONG TERM...KLW
AVIATION...BKF/KLW
MARINE...BKF/KLW
TIDES/COASTAL FLOODING...BKF
CLIMATE...DHOFHazardous weather outlook, May 26, 2:50 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 250 PM EDT Wed May 26 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-271900- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 250 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM for the entire area. The primary threats are damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-271900- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 250 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM for the entire area. The primary threats are damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-271900- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 250 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM for the entire area. The primary threats are damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening.
In the hours before
Local storm report, May 26, 4:47 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
447 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 NW MANASSAS PARK 38.79N 77.47W
05/26/2021 M1.00 INCH PRINCE WILLIAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2104102
CPBLocal storm report, May 26, 4:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
448 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 SE MANASSAS PARK 38.76N 77.43W
05/26/2021 M0.75 INCH CITY OF MANASSAS P VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2104103
CPBLocal storm report, May 26, 4:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
450 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 2 S BULL RUN 38.75N 77.53W
05/26/2021 M0.75 INCH PRINCE WILLIAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2104104
CPBLocal storm report, May 26, 4:55 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
455 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG 3 SW BULL RUN 38.75N 77.56W
05/26/2021 PRINCE WILLIAM VA EMERGENCY MNGR
LARGE TREE DOWN ON THE 12000 BLOCK OF LOFT COURT
&&
EVENT NUMBER LWX2104105
ADMLocal storm report, May 26, 5:01 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 ENE MANASSAS 38.76N 77.47W
05/26/2021 PRINCE WILLIAM VA TRAINED SPOTTER
MULTIPLE TREE LIMBS BROKEN OFF TREES AT THE
INTERSECTION OF SUDLEY ROAD AND CENTERVILLE ROAD.
&&
EVENT NUMBER LWX2104106
CPBLocal storm report, May 26, 5:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 1 E MANASSAS 38.75N 77.46W
05/26/2021 PRINCE WILLIAM VA TRAINED SPOTTER
TREE BLEW DOWN ON FAIRVIEW AVENUE NEXT TO THE MANASSAS
POLICE STATION.
&&
EVENT NUMBER LWX2104107
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:41 AM EDT | Coastal Flood Advisory | LWX | Cecil, Harford | 6 hr |
| May 26, 2:51 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 39 min |
| May 26, 3:21 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 39 min |
| May 26, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 44 min |
| May 26, 3:40 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 28 min |
| May 26, 3:56 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 49 min |
| May 26, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 9 min |
| May 26, 4:54 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 66 min |
| May 26, 5:00 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 45 min |
| May 26, 5:52 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's | 38 min |
| May 26, 6:17 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 58 min |
| May 26, 6:51 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 39 min |
| May 26, 7:21 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 39 min |
| May 26, 7:27 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 48 min |
| May 26, 7:53 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Harford, Howard, City of Baltimore | 52 min |
| May 26, 7:59 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 46 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.